# SDR SCNA96029

- Difficulty date: March 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N573SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46905
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72130001010
- Condition: Failed
- Location: Nr 8 Lav
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SMOKE DETECTOR IN LAVATORY NUMBER 8 WAS FOUND TO SOUND INTERMITTENTLY.  CLEANED OPTICAL LENS AND DETECTOR, OPS CHECKED GOOD.
